# SDR COMA0770041

- Difficulty date: August 9, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 7,213 hours, 5,080 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5535 - RECEIVED LEFT BLEED DUCT WARNING IN FLIGHT.  EXTINGUISHED AFTER 50 SECONDS.  RECEIVED LEFT BLEED MESSAGE, BLEED DUCTS CLOSED RESULTING IN PRESSURIZATION LOSS.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  PERFORMED TEST OF BLEED LEAK DETECTION SYSTEM AND INSPECTED DUCTS FOR LEAKS.  NO DEFECTS FOUND.
